Morando Paola

Associate Professor
SSD
MAT/07 - MATHEMATICAL PHYSICS
Competition sector
01/A4 - MATHEMATICAL PHYSICS

Contacts

Workplace

Via Celoria, 2
20133 MILANO (MI)

Office phone number
02503 16882
University email address

Education

A.Y. 2016/2017

A.Y. 2015/2016

A.Y. 2014/2015

Research

Publications
  • Generalized Solvable Structures and First Integrals for ODEs Admitting an sl(2,R) Symmetry Algebra / P. Morando, C. Muriel, A. Ruiz. - In: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS. - ISSN 1402-9251. - 26:2(2019), pp. 188-201.
  • A note on symmetries of diffusions within a martingale problem approach / F.C. DE VECCHI, P. Morando, S. Ugolini. - In: STOCHASTICS AND DYNAMICS. - ISSN 0219-4937. - 19:2(2019).
  • Solvable structures for evolution PDEs admitting differential constraints / F.C. De Vecchi, P. Morando. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 124(2018 Jan), pp. 170-179.
  • Reduction and reconstruction of stochastic differential equations via symmetries / F.C. De Vecchi, P. Morando, S. Ugolini. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 57:12(2016 Dec).
  • Symmetries of stochastic differential equations : a geometric approach / F.C. De Vecchi, P. Morando, S. Ugolini. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 57:6(2016 Jun 10), pp. 063504.1-063504.17.